Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from peripheral vascular diseases. Is it safe to use Mx3 herbal medicine?

Good morning Doc I am reynaldo salapio 60 yrs.old suffering from pheripheral vascular diseases for almost 7 yrs. i used different kinds of medicine as per adviced by my Dr. now im using Mx3 herbal medicine. is these good for me?as i observed my wounds is slihtly healing for i used these about a month. pls.advise Doc. manny thanks
Asked On : Fri, 18 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Herbal medicines Mx3 are not prescribed by modern medicine doctors because of lack of clinical data on them and there safety is also not established however they may be safe and you may continue it as per your wish.

You should not stop the established methods of treatments for peripheral vascular disease even if you are taking herbal medicines.
Generally blood thinning medicines are given and some times surgrical intervention may be importent based on actual findings

Keep visiting your doctor
Hope this helps
Answered: Sat, 23 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor